MathSciNet Relay Station
MathSciNet bibliographic data
MR2085896 (2005e:94014) 94A11 (42C05 94A12)
Bracciali, C. F.; Li, Xin; Sri Ranga, A. Real orthogonal polynomials in frequency analysis. Math. Comp. 74 (2005), no. 249, 341–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement